# SDR CALA9700181

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FRAME LOWER CHORD AT STA 360 BETWEEN STRINGER 28L AND 28R.  THE CORRODED AREA WAS REMOVED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, 51-10-1 AND 51-10-6.
